# SDR DALA2025071605343

- Difficulty date: July 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 47,058 hours, 33,531 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Zone
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9559, LONGERON BETWEEN ST 256 & 275 DAMAGED.   REMOVED DAMAGE SECTION OF LONGERON IAW B717 SRM 53-00-05-2R PRO 2. FABRICATED LONGERON AND HATS P717 SRM 53-00-05-2R PROCEDURE 2. PERFORMED BHEC OF REMOVED FASTENERS IAW B717 NDT SPM PART 6, 06-10-01.003 NO FINDINGS. TREATED AND PAINTED REPAIR PIECES. INSTALLED REPAIR SPLICE PER B717 SRM 53-00-05-2R.
